# SDR ASAA2024022048238

- Difficulty date: February 20, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD WEB HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO DOOR CUTOUT THRESHOLD WEB ORIGINAL MAT .045, REMOVED .021, AND REMAINING .024, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED THRESHOLD WEB AND RECEIVED NEWTHRESHOLD WEB P/N 146A8123U25 PO# 1083204.2. LOCATED AND DRILL AND INSTALLED NEW THRESHOLD WEB IAW B37-900ER SRM 61-40-02 AND 51-40-05 AND BAC DWG 146A8340 REV:F.
